# SDR AALA202110153737

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 25,396 hours, 5,144 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, LANDING GER HANDLE WOULD NOT PHYSICALLY MOVE TO RAISE GEAR. PASSING APPROXIMATELY 1,000 FT LANDING GEAR HANDLE RELEASED AND GEAR RETRACTED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
